Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 29, 2008, 7:06 PM CDT for 5 counties in Nebraska. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 7:06 PM CDT (00:06 UTC)
- Expired
- May 29, 2008, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, NE, Colfax County, NE, Madison County, NE, Platte County, NE, Stanton County, NE
The radar
The Omaha radar (KOAX), 100 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:45 PM CDT | FLASH FLOOD | Cedar Rapids, NE | FLASH FLOODING OBSERVED ALONG RIVER ROAD NEAR CEDAR RAPIDS. |
| May 29, 8:00 PM CDT | FLOOD | Humphrey, NE | TRACY CREEK RUNNING OVER HWY 91 |
| May 29, 8:00 PM CDT | FLASH FLOOD | 6 S Albion, NE | FIELD FLOODING WHICH WASHED DEBRIS ACROSS HIGHWAY 14 SOUTH OF ALBION. |
| May 29, 8:45 PM CDT | FLOOD | Howells, NE | EAST FORK OF MAPLE CREEK BANKFULL AND RISING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 300008
FFWOAX
NEC011-037-119-141-167-300300-
/O.NEW.KOAX.FF.W.0004.080530T0006Z-080530T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
706 PM CDT THU MAY 29 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN NORTHEAST NEBRASKA...
COLFAX COUNTY IN NORTHEAST NEBRASKA...
MADISON COUNTY IN NORTHEAST NEBRASKA...
PLATTE COUNTY IN NORTHEAST NEBRASKA...
THIS INCLUDES THE CITY OF COLUMBUS...
STANTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 1000 PM CDT.
* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A GROUP OF STRONG THUNDERSTORMS WITH HEAVY RAIN CAPABLE OF CAUSING
FLASH FLOODING IN THE WARNED AREA. RAINFALL OF UP TO 2 INCHES IN
A SHORT TIME ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN HAS
ALREADY FALLEN ACROSS SOUTHERN BOONE COUNTY TO THE SOUTH OF ALBION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STANTON...
PILGER...NEWMAN GROVE...MADISON...LINDSAY...LEIGH...HOWELLS...
CRESTON...CLARKSON AND ALBION.
THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS 110 AND
166.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF QUICKLY FLOWING WATER CAN CAUSE YOU TO
LOSE CONTROL OF YOUR VEHICLE. THIS INCLUDES PICKUP TRUCKS AND SPORT
UTILITY VEHICLES.
LAT...LON 4174 9828 4206 9703 4174 9702 4174 9690
4146 9691 4138 9713 4140 9738 4133 9759
4139 9759 4139 9770 4153 9770 4148 9829
TIME...MOT...LOC 0006Z 180DEG 0KT 4161 9827
$$
POLLACK2 follow-up statements
000
WGUS73 KOAX 300114
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT THU MAY 29 2008
NEC011-037-119-141-167-300300-
/O.CON.KOAX.FF.W.0004.000000T0000Z-080530T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLATTE NE-BOONE NE-COLFAX NE-MADISON NE-STANTON NE-
809 PM CDT THU MAY 29 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
STANTON...MADISON...COLFAX...BOONE AND PLATTE COUNTIES...
AT 806 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ON COUNTY ROADS JUST WEST OF PLATTE CENTER...INCLUDING
MONASTERY ROAD. ADDITIONAL FLOODING WAS REPORTED NEAR HUMPHREY...
WHERE TRACY CREEK HAD RISEN ACROSS HIGHWAY 91. SHELL CREEK WAS
REPORTED TO BE BANK FULL AT LINDSAY...AND IS LIKELY TO FLOOD
THIS EVENING.
ANOTHER LINE OF THUNDERSTORMS IS BEGINNING TO CROSS THE PLATTE
RIVER INTO SOUTHERN BOONE AND PLATTE COUNTIES. THIS WILL ADD
TO THE FLOODING SITUATION...ESPECIALLY AS THESE STORMS MOVE ACROSS
PLATTE AND INTO COLFAX COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STANTON...
PILGER...NEWMAN GROVE...MADISON...LINDSAY...LEIGH...HOWELLS...
CRESTON...CLARKSON AND ALBION
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4174 9828 4206 9703 4174 9702 4174 9690
4146 9691 4138 9713 4140 9738 4133 9759
4139 9759 4139 9770 4153 9770 4148 9829
TIME...MOT...LOC 0109Z 180DEG 0KT 4161 9827
$$
POLLACK000
WGUS73 KOAX 300221
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
917 PM CDT THU MAY 29 2008
NEC011-037-119-141-167-300300-
/O.CON.KOAX.FF.W.0004.000000T0000Z-080530T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLATTE NE-BOONE NE-COLFAX NE-MADISON NE-STANTON NE-
917 PM CDT THU MAY 29 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
STANTON...MADISON...COLFAX...BOONE AND PLATTE COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SLOW MOVING THUNDERSTORMS CENTERED ABOUT 25 MILES
NORTH OF THE PLATTE RIVER...AND MOVING SLOWLY EAST. NEW RAINFALL UP
TO 2 INCHES IN THE PAST HOUR HAS FALLEN NORTH OF PLATTE CENTER.
FLASH FLOODING EXPECTED ALONG STREAMS IN THE AREA...INCLUDING SHELL
CREEK AND THE UPPER PORTIONS OF MAPLE CREEK.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STANTON...
PILGER...NEWMAN GROVE...MADISON...LINDSAY...LEIGH...HOWELLS...
CRESTON...CLARKSON AND ALBION
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4174 9828 4206 9703 4174 9702 4174 9690
4146 9691 4138 9713 4140 9738 4133 9759
4139 9759 4139 9770 4153 9770 4148 9829
TIME...MOT...LOC 0217Z 180DEG 0KT 4161 9827
$$
POLLACKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:29 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, May 29, 2:29 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
229 PM CDT THU MAY 29 2008
.SHORT TERM...POTENTIAL FOR SEVERE CONVECTION AND HEAVY RAIN IS
THE PRIMARY CONCERN LATE THIS AFTERNOON AND TONIGHT. CONSIDERABLE
CLOUD COVER CONTINUES ACROSS THE FORECAST AREA AT 19Z WITH CLOUD
SHIELD BECOMING SCATTERED ACROSS CENTRAL NEBRASKA. LATEST VISIBLE
SATELLITE SHOWING NUMEROUS BANDS OF CU DEVELOPING IN THE CLEAR
AREAS OF WESTERN NEBRASKA AND EASTERN COLORADO WITH MAIN
INSTABILITY AXIS OVER CENTRAL NEBRASKA. CONVECTION IS EXPECTED TO
CONTINUE TO DEVELOP INTO CENTRAL NEBRASKA THEN MOVE INTO EASTERN
NEBRASKA AND WESTERN IOWA LATE THIS AFTERNOON AND THIS EVENING.
FLASH FLOOD WATCH ISSUED EARLIER WILL REMAIN IN EFFECT FOR ALL OF
THE CWA TONIGHT WITH NORTHERN PARTS OF THE AREA MOST IMPACTED SINCE
THEY RECEIVED HEAVY RAIN LAST NIGHT AND EARLY THIS MORNING.
12Z MODELS ARE A BIT FASTER IN MOVING THE SYSTEM EAST OF THE AREA
ON FRIDAY WITH POPS OUT OF THE FORECAST BY FRIDAY MORNING AND DRY
CONDITIONS REMAINING THROUGH SATURDAY NIGHT. WARM ADVECTION
PATTERN SETS UP AGAIN ON SUNDAY WITH ANOTHER CHANCE OF SHOWERS AND
STORMS FOR THE AREA.
.LONG TERM...POPS CONTINUE FOR THE EARLY PART OF NEXT WEEK AS
MODELS BRING ANOTHER STRONG WAVE ACROSS THE NORTHERN PLAINS WITH
A COUPLE OF SURFACE BOUNDARIES ALSO INDICATED OVER THE CENTRAL PLAINS.
BY MID WEEK 12Z ECMWF AND GFS BEGIN TO DIVERGE WITH ECMWF SHOWING
ANOTHER DEEP CLOSED LOW OVER THE WESTERN CONUS COMPARED TO SHORT WAVE
ENERGY WITH THE GFS. EXTENDED FORECAST TRENDED TOWARD HPC GUIDANCE.
ANOTHER INTERESTING FEATURE THAT SHOWS UP IN BOTH MODELS IS THE
DEVELOPMENT OF A STRONG TROPICAL WAVE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 30/18Z.
MVFR CIGS EXPECTED TO LIFT INTO VFR CIGS THROUGH 30/00Z AS
MIXING/HTG CONTINUES OVER THE REGION AS S SFC WINDS AT 15-25KTS
PERSIST. ALTHOUGH SCT SHOWERS HAVE DVLPD SW OF LNK...EXPECT MAIN
TSTM ACTIVITY TO HOLD OFF UNTIL THIS EVENING. THINKING IS THAT
TSTMS THAT DVLP OVR SWRN/CNTRL NEBRASKA WILL MOVE ESE ACROSS ERN
NEBRASKA THRU THIS EVENING...REACHING OFK VCNTY AROUND 01Z...LNK
BY 02Z AND OMA BY 03Z. SVR TSTMS WERE NOT INCLUDED IN TAFS ATTM DUE
TO THEIR MORE LIMITED COVERAGE...BUT SVR STORMS WILL MOST LIKELY BE
SCT ACROSS ERN NEBRASKA THIS EVENING AND FUTURE TAF FCSTS WILL
REFLECT THREATS TO INDIVIDUAL TAF SITES. TSTM RISK COULD LAST AS
LONG AS 09-10Z AT OMA/LNK. SFC FRONT/WIND SHIFT IS EXPECTED TO MOVE
EWD ACROSS ERN NEBR TNGT...REACHING OFK BY 30/10Z AND OMAHA BY
30/14Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/CHERMOKHazardous weather outlook, May 29, 5:25 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 525 PM CDT THU MAY 29 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 525 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY THERE IS HIGH RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT. VERY MOIST AND UNSTABLE AIR IS OVER THE AREA. STRONG LOW LEVEL WINDS WILL CARRY AN ADDITIONAL SUPPLY OF MOISTURE NORTH. A LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTHEAST NEBRASKA EARLY TONIGHT...AND INTO NORTHWEST IOWA LATE TONIGHT. A WARM FRONT WILL PRECEDE THE LOW IN WEST CENTRAL IOWA...AND A COLD FRONT WILL TRAIL SOUTHWEST FROM THE LOW. THIS COMBINATION OF ELEMENTS WILL ALLOW STRONG SUPERCELL THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST...OR DEVELOP OVER THE AREA. THE GREATEST RISK OF TORNADOES APPEARS TO BE IN NORTHEAST NEBRASKA THIS EVENING...DUE TO A COMBINATION OF STRONG INSTABILITY AND WIND SHEAR. THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS COULD OCCUR ANYWHERE IN THE AREA THIS EVENING AND TONIGHT...WITH A SLIGHT CHANCE FOR TORNADOES. HEAVY RAIN IS ALSO POSSBILE. LATER IN THE NIGHT...THUNDERSTORMS ARE LIKELY TO EVOLVE INTO A LARGE CLUSTER. SEVERE WEATHER WILL BEGIN TO DIMINISH...BUT HEAVY RAINS ARE LIKELY TO CONTINUE. THIS COULD PRODUCE BOTH FLASH FLOODING AND RIVER FLOODING. THE ELKHORN AND PLATTE RIVERS ARE ALREADY NEARLY BANK FULL. ADDITIONAL HEAVY RAIN WOULD CAUSE FLOODING ON EITHER RIVER. THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA LATE TONIGHT AS THE COLD FRONT PUSHES STORMS TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY NIGHT OVER THE OUTLOOK AREA. ANY RIVER FLOODING CAUSED BY HEAVY RAINS WILL MOVE DOWN THE ELKHORN AND PLATTE RIVERS INTO THE MISSOURI RIVER FROM PLATTSMOUTH SOUTHWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. POLLACK
In the hours before
Local storm report, May 29, 6:26 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 SW VERDEL 42.76N 98.26W
05/29/2008 E0.75 INCH KNOX NE PUBLIC
&&
DEWALDLocal storm report, May 29, 6:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST 9 W ST. EDWARD 41.57N 98.04W
05/29/2008 E0 MPH BOONE NE EMERGENCY MNGR
0647 PM TSTM WND GST 9 W ST. EDWARD 41.57N 98.04W
05/29/2008 E60 MPH BOONE NE EMERGENCY MNGR
&&
KLEMMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| May 29, 7:11 PM CDT | Tornado Warning | OAX | Platte | 34 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 23 min |
| May 29, 7:36 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Saunders, Washington | 24 min |
| May 29, 7:39 PM CDT | Tornado Warning | OAX | Butler, Seward | 51 min |
| May 29, 7:47 PM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 6 hr |
| May 29, 7:57 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 33 min |
| May 29, 8:03 PM CDT | Tornado Warning | OAX | Burt, Washington | 27 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 24 min |
| May 29, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 23 min |
| May 29, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 31 min |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Platte | 28 min |
| May 29, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Platte, Stanton | 28 min |
| May 29, 9:42 PM CDT | High Wind Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 78 min |
| May 29, 9:57 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 5 hr |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 49 min |
| May 29, 10:17 PM CDT | Tornado Warning | OAX | Jefferson | 43 min |
| May 29, 10:52 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Saline | 38 min |
| May 29, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders, Seward | 46 min |
| May 29, 11:17 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee | 28 min |
| May 29, 11:26 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Saline | 3 hr |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 34 min |
| May 30, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 38 min |
| May 30, 12:36 AM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 1:43 AM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 3 hr |
| May 30, 2:05 AM CDT | Flash Flood Warning | OAX | Butler, Douglas, Sarpy, Saunders | 3 hr |
| May 30, 2:59 AM CDT | Flash Flood Warning | OAX | Colfax, Platte | 3 hr |
| May 30, 3:45 AM CDT | River Flood Warning | OAX | Dodge | 18 hr |
| May 30, 3:49 AM CDT | River Flood Warning | OAX | Jefferson | 21 hr |
| May 30, 3:51 AM CDT | River Flood Warning | OAX | Butler | 21 hr |
| May 30, 4:48 AM CDT | Areal Flood Warning | OAX | Boone | 3 hr |
| May 30, 5:44 AM CDT | River Flood Warning | OAX | Saunders | 23 hr |
| May 30, 5:50 AM CDT | River Flood Warning | OAX | Platte | 34 hr |
| May 30, 6:38 AM CDT | Areal Flood Warning | OAX | Platte | 3 hr |
| May 30, 7:05 AM CDT | Areal Flood Warning | OAX | Washington | 4 hr |
| May 30, 8:52 AM CDT | River Flood Warning | OAX | Antelope | 12 hr |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Nemaha | 22 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Richardson | 20 days |
| May 30, 9:06 AM CDT | River Flood Warning | OAX | Pierce | 47 hr |
| May 30, 9:25 AM CDT | River Flood Warning | OAX | Dodge | 47 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Cuming | 29 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Douglas | 14 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Dodge | 19 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 71 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 3 days |
| May 30, 12:59 PM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 3:47 PM CDT | Areal Flood Warning | OAX | Platte | 24 hr |
| May 30, 3:53 PM CDT | Areal Flood Warning | OAX | Colfax | 12 hr |
| May 30, 6:50 PM CDT | Areal Flood Warning | OAX | Madison | 12 hr |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.